MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device not returned.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered when advancing the subject coil in the microcatheter tip.Pushing and pulling of the subject coil were reported a few times and the physician was able to place the coil into the target site; however, the coil was prematurely detached without using the detachment system.The physician removed the delivery wire and a guidewire was inserted to make sure the coil was not stuck inside the microcatheter.The microcatheter was removed and the procedure was completed successfully with other products.There were no patient clinical consequences reported.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional testing could not be performed since the device was implanted in the patient.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared as per dfu and continuous flush was maintained throughout the procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported issue.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10597753
Report Number3008881809-2020-00279
Device Sequence Number19804635
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberM0035422040
Device Catalogue NumberM0035422040
Device Lot Number19998071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient Age46 YR